# SDR SWAA2021062877908

- Difficulty date: May 21, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Bs 747-767 Rbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BAFFLE BS747-BS767 RBL 21 HAS CORRROSION ; / INSTALLED NEW BAFFLE AT AFT BS 747 - BS 767 RBL 21. IAW SRM 51-40-02-0G-0; DWG 143A7902. ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF; VERIFIED INSTALL OF NEW BAFFLE AT AFT BS 747 - BS 767 RBL 21. IAW SRM 51-40-02-0G-0; DWG 143A7902.; VERIFIED COMPLETION OF CUSTOMER CARD TTG8Q005551K
